Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Modern Physics A cover

Volume 35, Issue 31 (10 November 2020)

Review
No Access
Clebsch confinement and instantons in turbulence
  • 2030018

https://doi.org/10.1142/S0217751X20300185

Research Papers
No Access
Lepton dark matter portal in the inert Zee model
  • 2050190

https://doi.org/10.1142/S0217751X20501900

Research Papers
No Access
Super Ginsparg–Wilson algebra and Dirac operator on the super fuzzy Euclidean hyperboloid EAdS(2|2)F
  • 2050196

https://doi.org/10.1142/S0217751X20501961

Research Papers
No Access
Gross misinterpretation of a conditionally solvable eigenvalue equation
  • 2050200

https://doi.org/10.1142/S0217751X20502000

Research Papers
No Access
Dynamical transition from a naked singularity to a black hole
  • 2050201

https://doi.org/10.1142/S0217751X20502012

Research Papers
No Access
Constructions of f(R,G,𝒯) gravity from some expansions of the Universe
  • 2050203

https://doi.org/10.1142/S0217751X20502036

Research Papers
No Access
On the creation of charged massless fermion pair by a photon in an external constant uniform magnetic field in 2+1 dimensions
  • 2050204

https://doi.org/10.1142/S0217751X20502048

Research Papers
No Access
Electromagnetic counterpart to gravitational waves from coalescence of binary black hole with magnetic monopole charge
  • 2050205

https://doi.org/10.1142/S0217751X2050205X

Research Papers
No Access
On diagonal representatives in boundary condition matrices on orbifolds
  • 2050206

https://doi.org/10.1142/S0217751X20502061

Research Papers
No Access
Casimir effect of a Lorentz-violating scalar in magnetic field
  • 2050209

https://doi.org/10.1142/S0217751X20502097